Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

I am having burning sensation from throat to abdomen. What could be the reason ?

i am suffering with burning from throat to abdomine. Ithought this is dueto using of ecosprintabs.Istoped them .Istrated clopitab. STill iam suffering with burning sensation Suggest me the drugs
Asked On : Tue, 26 Jul 2011
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
most drugs can cause u acidity, dont start or stop drugs ur self , if doing so, they r double-edged swords and what r doctors for? meet ur physician before u have to call a surgeon for perforation in ur stomach due to extreme acidity due to drugs.
Answered: Tue, 26 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor